Napredna pretraga

Pregled bibliografske jedinice broj: 438314

Generalized bicircular projections on JB*-triples


Ilišević, Dijana
Generalized bicircular projections on JB*-triples // Linear Algebra and its Applications, 432 (2010), 1267-1276 doi:10.1016/j.laa.2009.10.037 (međunarodna recenzija, članak, znanstveni)


Naslov
Generalized bicircular projections on JB*-triples

Autori
Ilišević, Dijana

Izvornik
Linear Algebra and its Applications (0024-3795) 432 (2010); 1267-1276

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
JB*-triple; C*-algebra; generalized bicircular projection; isometry; bicontractive projection; hermitian projection

Sažetak
Let $A$ be a JB*-triple and let $P : A \to A$ be a linear projection. It is proved that $P + \lambda (Id-P)$ is an isometry for some modulus one complex number $\lambda \neq 1$ if and only if either $\lambda = -1, $ or $P$ is hermitian. It is also proved that every rank one bicontractive projection on $A$ is hermitian. The particular case when $A$ is a C*-algebra is discussed through several examples.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372784-2757 - Preslikavanja na modulima nad prstenima, apstraktnim i operatorskim algebrama (Dijana Ilišević, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Autor s matičnim brojem:
Dijana Ilišević, (228992)

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts


Citati